# SDR HALA2022010700007

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 39,445 hours, 6,155 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7100 · Powerplant System
- Part: Controller
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB: DURING CLIMB OUT ENG 1 BEGAN TO STALL FOLLOWED ECAM THROTTLE IDLE. UPON LANDING ECAM ALERT SHUTDOWN ENGINE //  ACCOMPLISHED TSM 75-33-00-810-807A STEPS 1 TO 4, 1(B). 431145, 1 /5/22. ACCOMPLISHED TSM 75-33-00-810-807A STEPS (2) TO 4(C). RESISTANCE OF VSV CONTROL UNIT, VSV ACTUATOR WITHIN LIMIT, CONTINUITY C/K GOOD, AND SHORT TO GND. INSULATION CHECK GOOD. 60712, 1/5/22. REMOVED AND REPLACED VSV CONTROLLER REF AMM 75-33-51. IDLE LEAK CHECK GOOD. 2133186, 01/06/22. PENDING HIGH POWER RUN./ ACCOMPLISHED TEST 5 AMM 71-00-00, OPS CHECK GOOD.  CONTROLLER OFF P/N 1875MK5 S/N SAA12-327 ON P/N 1875MK5 S/N SAA12-097
